# SDR CALA9701195

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LONGERON 5L AT STA 680.  A NEW LONGERON SPLICE WAS INSTALLED IAW SRM 53-02, FIGURE 18 AND SRM 51-30-0.
